# SDR HALA2013090900113

- Difficulty date: September 9, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 81,716 hours, 33,577 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 35R AT BS 450.  REPAIRED STRINGER BS 434 - 463 IAW SRM 53-00-03-2R-2.
